# SDR 2009FA0000716

- Difficulty date: June 24, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N80HQ
- Make and model: Cessna 510
- Aircraft serial: 5100021
- Engine: Pwc PW615FA
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99126402
- Part serial: 0084
- Condition: Seized
- Location: Rt Wing Te Flap
- Part time: 276 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A ONE-OFF INCIDENT ON 24 JUNE, 2009 WHERE FLAP SYS FAILED ON APPROACH.  UNDER INVESTIGATION, SYS SHOWED NO FAULTS AND WAS CONSIDERED FIT FOR RETURN TO SERVICE.  ACFT PERFORMED SATISFACTORILY FOR 15.4 FLYING HOURS/ 9 LANDINGS.  ON 26 JULY, 2009 CREW REPORTED FLAP FAILURE IN THE UP POSITION.  ON INVESTIGATION, WHEN FLAPS SELECTED 15 DEGREES THERE WAS NO MOVEMENT AND THE FLAP FAILUE ANNOUNCIATOR ILLUMINATED.  RT FLAP ACTUATOR FOUND SEIZED AND WAS REPLACED.  RIGGING CHECKS CARRIED OUT.  C/A: TO ENABLE REMOVAL OF FLAP ACTUATOR IN FLAP UP POSITION, ACTUATOR ACCESS PANEL NEEDS TO BE ATTACHED WITH SCREW FASTENERS RATHER THAN RIVETED.  CONDITION REPORT WAS RAISED TO ADVISE MFG OF MALFUNCTION AND REPORT ON RESULTS OF AN INVESTIGATION INTO CAUSES FOR THE ACTUATOR FAILURE.  (K)
